# SDR SWAA2020031042310

- Difficulty date: March 2, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 33,927 hours, 20,447 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB. INSPAR RIB #5, HAS A CRACK INDICATION ON STIFFENER #3. / REPAIRED L/H HORIZ. STAB, INSPAR RIB #5, STIFFENER #4 PER SRM.
